Ask an expert
Question

02 Feb 2004

dry scalp
I have a dry itchy scalp, with symptoms of dandruff, but I also have sores on my scalp. I thoroughly rinse my hair with clean water when washing it, and try to wash it only every second day.
I was on Oratane for two weeks, but had to stop taking it due to the severity of the side effects. Could the medication be the cause of my problem and how do I fix it?
Answer 385 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Anon, it is difficult to say without examining you first, but it sounds like you might have a form of eczema or psoriasis, or a superficial fungal infection. I doubt that it is due to the OrataneĀ®, but the best would be to see your doctor. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.